Alert archive / California / Wind Advisories in 2017
Wind Advisory 24, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 15, 2017, 3:25 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 16, 2017, 6:00 PM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2017, 3:25 AM PDT (10:25 UTC)
- In effect from
- May 16, 2017, 6:00 PM PDT
- Expired
- May 17, 2017, 9:00 PM PDT
- In force
- 27 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
697 WWUS76 KSGX 151025 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 325 AM PDT Mon May 15 2017 ...Strong gusty west winds in the mountains and deserts Tuesday night... .Onshore lower level flow and northwest flow aloft behind a trough of low pressure over Arizona will bring periods of strong gusty west to northwest winds to the desert slopes of the mountains and portions of the deserts for Tuesday night into early Wednesday. CAZ055-056-058-060-062-065-152130- /O.NEW.KSGX.WI.Y.0024.170517T0100Z-170517T1500Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Borrego Springs and Desert Hot Springs 325 AM PDT Mon May 15 2017 ...WIND ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 8 AM PDT WEDNESDAY... The National Weather Service in San Diego has issued a Wind Advisory, which is in effect from 6 PM Tuesday to 8 AM PDT Wednesday. * WINDS...Areas of west winds 25 to 35 mph with gusts to 55 mph. * TIMING...Winds strengthening Tuesday afternoon with strongest winds Tuesday night...weakening Wednesday morning. * LOCATION...Upper deserts...northeast slopes of the San Bernardino Mountains...northern Coachella Valley below the San Gorgonio Pass...and desert slopes of the mountains of Riverside and San Diego Counties extending into the San Diego County desert. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult...especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts...areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
8 follow-up statements
191 WWUS76 KSGX 152005 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 105 PM PDT Mon May 15 2017 ...Strong and gusty west winds in the mountains and deserts Tuesday night into Wednesday morning... .Onshore lower level flow and northwest flow aloft behind a trough of low pressure over Arizona will bring strong and gusty west to northwest winds to the desert slopes and passes of the mountains and into portions of the deserts Tuesday night into early Wednesday. CAZ055-056-058-060-062-065-160500- /O.CON.KSGX.WI.Y.0024.170517T0100Z-170517T1500Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Borrego Springs and Desert Hot Springs 105 PM PDT Mon May 15 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 8 AM PDT WEDNESDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...Winds strengthening Tuesday afternoon with strongest winds Tuesday night. Winds weakening Wednesday morning. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and desert slopes of the mountains of Riverside and San Diego Counties extending into the San Diego County desert. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Harrison
206 WWUS76 KSGX 160410 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 910 PM PDT Mon May 15 2017 ...Strong and gusty west winds in the mountains and deserts Tuesday night into Wednesday morning... .Onshore lower level flow and northwest flow aloft behind a trough of low pressure over Arizona will bring strong and gusty west to northwest winds to the desert slopes and passes of the mountains and into portions of the deserts Tuesday night into early Wednesday. CAZ055-056-058-060-062-065-161300- /O.CON.KSGX.WI.Y.0024.170517T0100Z-170517T1500Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Borrego Springs and Desert Hot Springs 910 PM PDT Mon May 15 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 8 AM PDT WEDNESDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...Winds strengthening Tuesday afternoon with strongest winds Tuesday night. Winds weakening Wednesday morning. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and desert slopes of the mountains of Riverside and San Diego Counties extending into the San Diego County desert. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Harrison
488 WWUS76 KSGX 161104 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 404 AM PDT Tue May 16 2017 ...Strong and gusty west winds in the mountains and deserts tonight into Wednesday morning... .Onshore lower level flow and northwest flow aloft behind a trough of low pressure over Arizona will bring strong and gusty west to northwest winds to the desert slopes and passes of the mountains and into portions of the deserts tonight into early Wednesday. CAZ055-056-058-060-062-065-162130- /O.CON.KSGX.WI.Y.0024.170517T0100Z-170517T1500Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Borrego Springs and Desert Hot Springs 404 AM PDT Tue May 16 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM PDT WEDNESDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...Winds strengthening this afternoon with strongest winds tonight. Winds weakening Wednesday morning. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and desert slopes of the mountains of Riverside and San Diego Counties extending into the San Diego County desert. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
479 WWUS76 KSGX 162000 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 100 PM PDT Tue May 16 2017 ...Strong and gusty west winds in the mountains and deserts tonight through Wednesday evening... .Increasing low level flow combined with northwest winds aloft around an upper low over the Great Basin will bring strong and gusty west to northwest winds to the mountains and deserts through Wednesday evening. CAZ061-170500- /O.EXB.KSGX.WI.Y.0024.170517T0100Z-170518T0400Z/ Coachella Valley- Including the cities of Indio, Palm Springs, Palm Desert Country, and Coachella 100 PM PDT Tue May 16 2017 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PDT WEDNESDAY... The National Weather Service in San Diego has issued a Wind Advisory, which is in effect from 6 PM this evening to 9 PM PDT Wednesday. * WINDS...Areas of west winds 15 to 30 mph with gusts of 40 to 50 mph in the windiest areas. * TIMING...Strongest winds in the Coachella Valley will surface Wednesday afternoon and evening. * VISIBILITY...Reduced at times in blowing sand and blowing dust. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ055-056-058-060-062-065-170500- /O.EXT.KSGX.WI.Y.0024.170517T0100Z-170518T0400Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Wrightwood, Julian, Victorville, Hesperia, Apple Valley, Borrego Springs, and Desert Hot Springs 100 PM PDT Tue May 16 2017 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PDT WEDNESDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...Strongest winds Wednesday. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and the eastern slopes of the Riverside and San Diego County mountains extending into the deserts. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Moede
306 WWUS76 KSGX 170422 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 922 PM PDT Tue May 16 2017 ...Strong and gusty west winds in the mountains and deserts tonight through Wednesday evening... .Increasing low level flow combined with northwest winds aloft around an upper low over the Great Basin will bring strong and gusty west to northwest winds to the mountains and deserts through Wednesday evening. CAZ055-056-058-060>062-065-171300- /O.CON.KSGX.WI.Y.0024.000000T0000Z-170518T0400Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Wrightwood, Julian, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Palm Desert Country, Coachella, Borrego Springs, and Desert Hot Springs 922 PM PDT Tue May 16 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...Strongest winds Wednesday. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and the eastern slopes of the Riverside and San Diego County mountains extending into the deserts. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Moede
094 WWUS76 KSGX 170916 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 216 AM PDT Wed May 17 2017 ...Strong and gusty west winds in parts of the mountains and deserts through this evening... .Increasing low level flow combined with northwest winds aloft around an upper low over the Great Basin will bring strong and gusty west to northwest winds to the mountains and deserts through this evening. Winds will turn offshore and weaken rapidly tonight. CAZ055-056-058-060>062-065-172100- /O.CON.KSGX.WI.Y.0024.000000T0000Z-170518T0400Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Wrightwood, Julian, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Palm Desert Country, Coachella, Borrego Springs, and Desert Hot Springs 216 AM PDT Wed May 17 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...through this evening. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and the eastern slopes of the Riverside and San Diego County mountains extending into the deserts. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MM
326 WWUS76 KSGX 172023 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 123 PM PDT Wed May 17 2017 ...Strong and gusty west winds in parts of the mountains and deserts through this evening... .Increasing low level flow combined with northwest winds aloft around an upper low over the Great Basin will continue to bring strong and gusty west to northwest winds to the mountains and deserts through this evening. Winds will turn offshore and weaken rapidly tonight. CAZ055-056-058-060>062-065-180400- /O.CON.KSGX.WI.Y.0024.000000T0000Z-170518T0400Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Wrightwood, Julian, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Palm Desert Country, Coachella, Borrego Springs, and Desert Hot Springs 123 PM PDT Wed May 17 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Areas of west winds 20 to 30 mph with gusts 45 to 55 mph. Local gusts to 65 mph in the windiest locations. * TIMING...through this evening. * LOCATION...Upper deserts, northeast slopes of the San Bernardino Mountains, northern Coachella Valley below the San Gorgonio Pass, and the eastern slopes of the Riverside and San Diego County mountains extending into the deserts. * VISIBILITY...Reduced at times in blowing sand and blowing dust in the desert. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. In the deserts, areas of blowing dust and sand could locally reduce visibility to at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Harrison
903 WWUS76 KSGX 180350 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 850 PM PDT Wed May 17 2017 CAZ055-056-058-060>062-065-180500- /O.EXP.KSGX.WI.Y.0024.000000T0000Z-170518T0400Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Wrightwood, Julian, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Palm Desert Country, Coachella, Borrego Springs, and Desert Hot Springs 850 PM PDT Wed May 17 2017 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Winds over the Coachella Valley, adjacent deserts, and along the deserts slopes have shown a weakening trend over the past couple hours. This trend is expected to continue overnight. Therefore the Wind Advisory will be allowed to expire at 9 PM. $$ Albright
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 14, 9:06 PM PDT, 6 hours 19 minutes earlier.
Area forecast discussion, May 14, 9:06 PM PDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
906 PM PDT Sun May 14 2017
Updated Aviation & Marine sections
.SYNOPSIS...
A deepening low pressure trough along the West Coast will bring a
cooling trend through Monday. Deepening of the marine layer tonight
into Monday will bring the chance for light rain showers along and
west of the mountains. Continued cool into midweek, then warmer into
next weekend as high pressure over the Pacific expands eastward
toward the West Coast. Strong onshore flow will keep gusty southwest
to west winds over the mountains and deserts at times through
Wednesday. The marine layer and associated low clouds will decrease
after Wednesday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Marine stratus had mostly mixed out by midday, and high clouds had
slid off to the east leaving skies mostly sunny across the forecast
area. Surface pressure gradients continued to accelerate onshore
KSAN to NV at 9 MBS by 1 PM PDT. Meanwhile, onshore gradients were
holding around 6 MBS to the lower deserts. Gusty southerly winds
have been reported along the coast, while gusty SW winds were
reported over the mts/deserts, but peak wind gusts have been
mostly below 30 MPH through midday.
Expect marine stratus will develop rapidly later today/this evening
and spread inland to the coastal slopes tonight with some light
precip breaking out along and west of the mts. Some roads may be wet
for the morning commute even though amounts are expected to remain
scattered and light.
A longwave trough, over the West, will drift slowly eastward this
week. A shortwave moving through the trough will pass over SoCal
Mon night, deepening the marine layer and likely sparking some light
precip at times with the greatest chance Mon night. Another,
stronger wave will follow, but dig into the Great Basin. This will
maintain the onshore flow and the marine layer over SoCal, but is
less likely to produce showers this far south.
After midweek, the trough lifts NE into the northern High Plains,
allowing heights/thickness to rise across the West. This will
decrease the marine layer and bring warmer weather for the latter
half of the week. More weak troughing is forecast to develop across
the SW next week which should keep the weather seasonal with periods
of marine clouds/fog over the coastal basin.
Precipitation...It is looking increasingly likely that some
scattered, light rain will fall along the coastal slopes of the
mountains, westward tonight through Tuesday morning. This will be
initially be driven by the deepening marine layer and orographics,
then more traditional synoptic forcing later Mon through Tue
morning. Amounts will be enhanced as this layer is orographically
lifted along the coastal mtn slopes. The latest hires guidance
suggests amounts of around one-half inch are possible there, with
lesser amounts farther south and west toward the coast. The deserts
should stay dry.
Temperatures...Expect daytime highs to run from around 15, to
locally 25 degrees F below average inland through Wednesday. Along
the coast, expect highs to run around 5 degrees below average. A
warming trend will begin on Thursday with temps rising to around
average or a bit higher Fri into next weekend.
Winds...Locally strong and gusty S-SW winds are likely through
Wednesday over the mts/deserts. Strongest winds are expected late
Tue night/Wed morning. The 12Z local WRFEMS implies gusts could
reach 60 MPH in wind prone areas of the desert slopes. If these
winds develop, some blowing dust is likely in the deserts.
&&
.AVIATION...
150300Z...Coast, Valleys, and Coastal Mountain Slopes, BKN-OVC low
clouds will continue to develop through 12Z Monday, with bases near
2,500 ft msl and tops near 4,000 ft msl. The low clouds will obscure
terrain along the coastal slopes with local visibility of 1 SM or
less. Patchy -SHRA will also occur along the coastal slopes with
patch -DZ over the coast and valleys between 10Z and 18Z Monday.
Along the coast, winds will remain southerly near 10 kts into
Monday. Some clearing Monday between 18Z and 24Z, with SKC-BKN
celings near 3,000 ft msl. Light showers are possible between 22Z
Monday and 06Z Tuesday near the San Bernardino County Mountains and
over the Coast and Valleys of San Diego County.
Deserts and Desert Mountain Slopes, gusty west winds will continue
through 06Z Tuesday. The wind will produce patchy blowing dust/sand,
along with moderate up/downdrafts and LLWS, especially over the
desert slopes. Winds will likely impact both KPSP and KTRM with
gusts as high as 30 kt. Reduced visibility is not anticipated at the
TAF sites.
&&
.MARINE...
Breezy northwest winds will continue over the coastal waters through
Monday, with gusts to 25 kt in the vicinity of San Clemente Island.
Winds will be accompanied by a 5-9 ft northwest swell at 9 seconds,
with the highest swell south of San Clemente Island. Given forecast
conditions, a Small Craft Advisory remains in effect through Monday
evening. Periods of breezy northwest winds and elevated northwest
swell will continue to affect the SoCal Bight through Thursday,
before lowering swell and lighter winds arrive Friday into next
weekend.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...Small Craft Advisory until 3 AM PDT Monday for Waters from San
Mateo point to the Mexican Border Extending 30 to 60 nm out
including San Clemente Island.
&&
PUBLIC...JAD/JMB
AVIATION/MARINE...AlbrightNearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.